# SDR IXXA06SMN413S

- Difficulty date: November 17, 2006
- Submitted: December 28, 2006
- Operation: Air carrier
- Aircraft: N799AL
- Make and model: Doug DC-8-62F
- Aircraft serial: 45922
- Aircraft time: 79,389 hours, 24,481 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 300
- Part time: 79,389 hours, 24,481 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND RIGHT HORIZONTAL STABILIZER LOWER SKIN CORRODED FROM STATION XE221.000 TO STATION XE270.979.  REMOVED CORROSION.  FOUND OUT OF LIMITS.  REMOVED CORRODED SKIN PANEL.  FABRICATED NEW SKIN PANEL AND STIFFENERS.  CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS.  APPLIED SEALANT TO FAYING SURFACES.  INSTALLED REPAIR PARTS IAW DC8 SRM 51-1-8 PAGES 17-18, DC8 SRM 55-2-0 PAGE 12, DC8 SRM 55-1-0 PAGE 1, DC8 SRM 51-1-21, DC8 SRM 51-1-8B, DC8 SRM 51-1-11, FAA FORM 8110-3 NUMBER 06591 DATED 12-08-06, SEMAN DRAWING NUMBER ED-4399 DATED 12-05-06, AND SEMAN ENGINEERING ORDER NUMBER 2006922 DATED 12-08-06.
